# SDR CA091113001

- Difficulty date: October 25, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Univar 1082
- Aircraft time: 1,382 hours
- Engine: Frnkln 6A4165B3
- Propeller: Mcauly 1A170DM
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube
- Condition: Corroded
- Location: Fuselage
- Part time: 1,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBING RUSTED OUT AFT FITTING.
